# SDR USAASB97117

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORF - FL1926, FLIGHT WAS CLIMBING OUT OF PHL THROUGH FL290 WHEN THE CAPTAINS WINDSHIELD BEGAN TO CRACK.  CAPTAIN DECIDED TO DIVERT INTO ORF.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD HEAT CONTROLLER AND THE WINDSHIELD PER MM.  OPERATIONAL CHECK NORMAL.  (M)
